The & quot; Lack of information or training & quot; the mode of use of these & quot; & quot transdermal devices; is indeed the primary cause of reported errors m & eacute; dicamenteuses who report & eacute; s.
Thus, for not odd, carefully follow these three tips: 1.
Follow the instructions This para & icirc ; t & eacute; but emptied read and follow the instructions dé delivered & eacute; es on the leaflet provides d & eacute; j & agrave ; of dé eliminate many errors.
Thus, we must first remove the patch usag & eacute ; before putting another.
It should not dé write about the patch and not the dé cut, unless the instructions permitted.
Patches & ecirc must ; be stock & eacute; s out of sight of children.
Besides, the & eacute; s elimination & eacute; curis & eacute; e of usag & eacute patches ; s possible to limit the exposure of children & agrave ; accidental overdoses, adds the health agency.
Inform health professionals & eacute; its treatment must absolutely say m & eacute; at doctor of a point on treatment history that we put the patches in order to dé avoid of dé might apply overdoses and interfere dé ences with other m & eacute; drugs.
Furthermore, & quot; The pr & eacute; presence of m & eacute; rates in some patches can cause br & ucirc ; burns at r & eacute; realization of an MRI pr & quot ;, & eacute; cise the ASNM.
By cons & eacute; fore & quot; We need systems & eacute; cally inform health professionals & eacute; & quot; that you wear a patch & quot; before & quot; to make this imaging study.
Avoid heat sources Heat or strong fi & egrave ; vre can cause overdose, changing the speed of passage & agrave ; through the skin and the dose of m & eacute; dicament.
It is therefore necessary to & quot; & eacute; avoid significant sources of heat, r & eacute; Aliser of activities & eacute; s sports in hot weather, exposure to the sun fa & ccedil ; it prolonged & eacute; e or without prot & eacute; ger patch by v & a ecirc ; ment & quot ;, advises health agency.